Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ed, you must have been referring to this post. KaraS

Posted by ed_uk on July 30, 2005, at 16:51:14

In reply to Re: Ed, you must have been referring to this post. ed_uk, posted by KaraS on July 30, 2005, at 15:58:15

Hi K,

>So maybe that caution is really more directed more towards TCAs like desipramine?

I agree. I think it's probably more relevant to the potent NE reuptake inhibitors.

>But maybe I should go for the manual if it's more accurate?

Ixus uses one - he takes Parnate.

Ed xxx


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:532192
URL: http://www.dr-bob.org/babble/20050728/msgs/535723.html